Symmetric periodic orbits of the third kind in an $N$-planet
Doklady Akademii Nauk, Tome 350 (1996) no. 1, pp. 52-55
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_350_1_a11,
author = {V. N. Tkhai},
title = {Symmetric periodic orbits of the third kind in an $N$-planet},
journal = {Doklady Akademii Nauk},
pages = {52--55},
year = {1996},
volume = {350},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_350_1_a11/}
}
V. N. Tkhai. Symmetric periodic orbits of the third kind in an $N$-planet. Doklady Akademii Nauk, Tome 350 (1996) no. 1, pp. 52-55. http://geodesic.mathdoc.fr/item/DAN_1996_350_1_a11/